# SDR AWXA200700459

- Difficulty date: March 10, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681597
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED CABIN SEAT TRACK, BS 841, LBL 24.75.  REPLACED CABIN SEAT TRACK, BS 727B - BS 947, LBL 24.75 IAW B737-300 SRM 51-40-02.
